# SDR FDEA202104130898

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321069
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPARTMENT - FLOOR PANEL #272JF FROM STATION 1481 TO 5-53 FOUND  FOUND DELAMINATED. DELAMINATED FLOOR PANEL #272JF AT CABIN STATION 1481 TO STATION 5-53 REMOVED AS   PER AMM 53-21-04. FLOOR PANEL #272JF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #272JF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
